# SDR QEMY29012021

- Difficulty date: January 22, 2021
- Submitted: January 29, 2021
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Engine: Cfmint CFM565B5
- Engine time: 30,307 hours, 19,486 cycles
- System (JASC): 7250 · Turbine Section
- Part: Frame
- Part number: 3381717070
- Part serial: PA424991
- Condition: Damaged
- Location: Engine Lpt Sec
- Part time: 30,307 hours, 19,486 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON INCOMING INSPECTION AT GE AVIATION WALES EASYJET ESN 699785, THE LPT FRAME WAS FOUND DAMAGED. THE LPT FRAME HAS BEEN REMOVED FROM SERVICE. DAMAGE CONSISTENT WITH ENGINE REMOVAL DAMAGE. OPERATOR INFORMED AND TO COMPLETE INVESTIGATION.
